Addiction Survivors Peer-Support Forum

Addiction Survivors Peer-Support Forum (http://www.addictionsurvivors.org/vbulletin/index.php)
-   Side effects (http://www.addictionsurvivors.org/vbulletin/forumdisplay.php?f=78)
-   -   Nausia? (http://www.addictionsurvivors.org/vbulletin/showthread.php?t=29915)

TLH 04-04-2015 04:56 PM

Nausia?
 
Hi all, I just started Suboxone yesterday, and so far am doing OK. I have been experiencing some nausea this afternoon. I read through the side effects, but can't remember if nausia is one of them. Thanks for any information you can give.

SweetAmbie 04-04-2015 05:10 PM

Hello TLH I am also new to suboxone, just a little over a month, Ive had nausea in the beginning as well along with migraines.

brianbreaz 03-07-2017 09:07 AM

I think a little bit of nausea at the beginning isn't that big of a deal but if it continues i would try talking to your doctor. Nausea and headaches can sometimes be caused by too high of a dose.


All times are GMT -4. The time now is 10:36 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors